# SDR SWAA982721

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND AFT SVC DOOR LWR HINGE CUTOUT BEARSTRAP CRACKED AT LWR RADIUS OF CUTOUT.  REPAIRED PER SWA RA 1-253-1912
